# SDR HEEA078705

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,541 hours
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 23064570
- Part serial: 164
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN NOZZLE FERRULE AND CRACKS IN VARIOUS WELDMENTS.
